Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 82, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Nov 3, 2000, 11:29 AM CST for Falls County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Nov 3, 2000, 11:29 AM CST (17:29 UTC)
- Expired
- Nov 3, 2000, 2:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Falls County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 031732 FFWFWD TXC145-032030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1129 AM CST FRI NOV 3 2000 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... FALLS COUNTY IN NORTH CENTRAL TEXAS * UNTIL 230 PM CST * AT 1129 AM CST...LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER SOME ROADS IN WESTERN FALLS COUNTY. IN ADDITION...A BRIDGE ON COUNTY ROAD 489 HAS BEEN WEAKENED BY THE RUNOFF FROM THE HEAVY RAIN. ADDITIONAL HEAVY RAIN WILL MOVE INTO FALLS EARLY THIS AFTERNOON. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3128 9726 3102 9708 3124 9662 3152 9681
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 10:50 AM CST, 39 minutes earlier.
Area forecast discussion, Nov 3, 10:50 AM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1050 AM CST FRI NOV 3 2000 BULK OF HEAVIEST RAIN IN THE STATE HAS REMAINED TO THE SW OF THE FORECAST AREA WITH NO REPORTS OF FLOODING AS OF YET IN DISTRICT. HOWEVER...OCCASIONAL RAIN WITH A FEW TSTRMS WILL CONTINUE INTO TONIGHT...AND SOME OF THE RAIN WILL BE LOCALLY HEAVY. OTHER THAN BUMPING POPS TO CATEGORICAL IN NE ZONE LITTLE CHANGE MADE TO CURRENT FORECAST. .FTW...FLASH FLOOD WATCH TODAY WEST OF A JACKSBORO...STEPHENVILLE... CAMERON LINE. 82
In the hours before
Special weather statement, Nov 3, 7:41 AM CST, 3 hours 48 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031800- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 741 AM CST FRI NOV 3 2000 A FLASH FLOOD WATCH IS IN EFFECT TODAY GENERALLY ALONG AND WEST OF A JACKSBORO...STEPHENVILLE...CAMERON LINE. HEAVY RAIN HAS FALLEN DURING THE NIGHT...SATURATING THE GROUND IN THE WATCH AREA. WARM...MOIST AIR OVERRUNNING A COOL AIRMASS AT THE SURFACE...WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. THE STRONGER STORMS WILL PRODUCE RAINFALL AT THE RATE OF ONE TO TWO INCHES AN HOUR. RAIN WILL OVERSPREAD ALMOST ALL OF NORTH TEXAS DURING THE DAY. THE FLASH FLOOD WATCH MAY NEED TO BE REDEFINED LATER TODAY DEPENDING ON THE LOCATION AND EXTENT OF HEAVY RAIN. CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE THUNDERSTORMS. ALTHOUGH NO ORGANIZED AREA OF SEVERE THUNDERSTORMS IS EXPECTED... AN ISOLATED STORM COULD PRODUCE DIME= TO QUARTER SIZE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH.
Special weather statement, Nov 3, 7:52 AM CST, 3 hours 37 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031800- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...CORRECTION NATIONAL WEATHER SERVICE FORT WORTH TX 752 AM CST FRI NOV 3 2000 A FLASH FLOOD WATCH IS IN EFFECT TODAY GENERALLY ALONG AND WEST OF A JACKSBORO...STEPHENVILLE...CAMERON LINE. HEAVY RAIN HAS FALLEN DURING THE NIGHT...SATURATING THE GROUND IN THE WATCH AREA. WARM...MOIST AIR OVERRUNNING A COOL AIRMASS AT THE SURFACE...WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. THE STRONGER STORMS WILL PRODUCE RAINFALL AT THE RATE OF ONE TO TWO INCHES AN HOUR. RAIN WILL OVERSPREAD ALMOST ALL OF NORTH TEXAS DURING THE DAY. THE FLASH FLOOD WATCH MAY NEED TO BE REDEFINED LATER TODAY DEPENDING ON THE LOCATION AND EXTENT OF HEAVY RAIN. ALTHOUGH NO ORGANIZED AREA OF SEVERE THUNDERSTORMS IS EXPECTED... AN ISOLATED STORM COULD PRODUCE DIME TO QUARTER SIZE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 10:59 AM CST | Flash Flood Warning | FWD | Bell | 3 hr |
| Nov 3, 1:51 PM CST | Flash Flood Warning | FWD | Bell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.